Higher-order estimates for collapsing Calabi-Yau metrics

Hans Joachim Hein, Valentino Tosatti

Research output: Contribution to journalArticlepeer-review


We prove a uniform Cα estimate for collapsing Calabi-Yau metrics on the total space of a proper holomorphic submersion over the unit ball in Cm. The usual methods of Calabi, Evans-Krylov, Caffarelli, et al. do not apply to this setting because the background geometry degenerates. We instead rely on blowup arguments and on linear and nonlinear Liouville theorems on cylinders. In particular, as an intermediate step, we use such arguments to prove sharp new Schauder estimates for the Laplacian on cylinders. If the fibers of the submersion are pairwise biholomorphic, our method yields a uniform C estimate. We then apply these local results to the case of collapsing Calabi-Yau metrics on compact Calabi-Yau manifolds. In this global setting, the C0 estimate required as a hypothesis in our new local Cαand C estimates is known to hold thanks to earlier work of the second-named author.

Original languageEnglish (US)
Pages (from-to)683-773
Number of pages91
JournalCambridge Journal of Mathematics
Issue number4
StatePublished - 2020

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Higher-order estimates for collapsing Calabi-Yau metrics'. Together they form a unique fingerprint.

Cite this